# SDR ABXA050204

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 56,252 hours, 58,260 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101ABX
- Part serial: 12042
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT STAYED ON AFTER GEAR RETRACTION, RECYCLED GEAR AND GEAR UNSAFE LIGHT WENT OUT.  FOUND NR 5 PIN ON DOWNLOCK SWITCH DIRTY, CLEANED RECEPTACLE AND PIN.  CHECKED DOWNLOCK SWITCH, FOUND INTERMITTENT.  OPS CHECKED AND VERIFIED PROBLEM.  REMOVED AND REPLACED DOWNLOCK SWITCH IAW DC-9 MM 32-60-01-2-0101.  OPS CHECKED GOOD.
